Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The linear two-point boundary-value problem on an infinite interval


Author: T. N. Robertson
Journal: Math. Comp. 25 (1971), 475-481
MSC: Primary 65L10
DOI: https://doi.org/10.1090/S0025-5718-1971-0303742-1
MathSciNet review: 0303742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A numerical method, using finite-difference approximations to the second-order differential equation, is given which tests the suitability of the finite point chosen to represent infinity before computing the numerical solution. The theory is illustrated with examples and suggestions for further applications of the method are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1971-0303742-1
Keywords: Two-point boundary-value problem, second-order linear differential equation, finite-difference approximation, condition at infinity
Article copyright: © Copyright 1971 American Mathematical Society